Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Widal test negative after taking Cipro. Leg and joint pain. Should I complete Cipro course?

Dear Doctor, 3 days ago I was diagnosed as typhoid positive after widal s test, urine test & blood culture and started on Ciprofloxacin 500 mg twice a day for 10 days. But today after only the 5th dose of ciprofloxacin, widal s test shows negative. . Now I dont have any symptoms like head ache, fever. Only some leg, joint pain and tiredness is felt. Should I continue with the full course of ciprofloxacin. Will it cause any side effects like joint weakness, pain etc. Regards and Thanks Psri
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
complete the course as prescribed by your doctor.dont leave it in if treatment left in between typhoid can reoccur.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor